Angenta Tablet

Flupenthixol primarily acts as a neuroleptic drug. The antipsychotic effect of Flupenthixol is achieved by mixed blockade of dopamine D1 and D2 receptors. In the mesolimbic dopamine system of the brain, this accounts for the antipsychotic action of this drug. Flupenthixol has other effects on CNS. In the chemoreceptor trigger zone, the dopamine blockade accounts for the antiemetic effect of the drug.

Melitracen is a tricyclic antidepressant. It blocks the neuronal re-uptake of both serotonin and nor-epinephrine in the central nervous system, there by minimizing the symptoms of depression.

Uses

Different types of anxiety, depression & apathy. These include- psychogenic depression, depressive neuroses, masked depression, psychosomatic affections accompanied by anxiety and apathy, menopausal depressions, dysphoria and depression in alcoholics and drug-addicts.

Trade Name Angenta
Generic Flupentixol + Melitracen
Weight 0.5mg+10mg
Type Tablet
Therapeutic Class Combined anxiolytics & anti-depressant drugs
Manufacturer Healthcare Pharmacuticals Ltd
Available Country Bangladesh
Last Updated: June 23, 2021 at 11:21 am

Dosage

Angenta dosage

Adults: In general 2 tablets per day, morning and at midday. For the severe cases, the amount of the morning dose can be increased to 2 tablets.

Elderly patients: One tablet in the morning.

Maintenance dose: 1 tablet in the morning. In cases of insomnia or severe restlessness additional treatment with a sedative in acute phase is recommended.

Side Effects

In the recommended doses side effects are rare. These could be transient restlessness and insomnia.

Precaution

If previously the patient has been treated with tranquilizers with sedative effect these should be withdrawn gradually.

Interaction

Flupentixol-melitracen may enhance the response to alcohol, barbiturates and other CNS depressants. Simultaneous administration of MAO-inhibitors may cause hypertensive crises. Neuroleptics and thymoleptics reduce the antihypertensive effect of guanethidine and similar acting compounds and thymoleptics enhance the effects of adrenaline and noradrenaline.

Pregnancy & Breastfeeding use

Flupentixol and Melitracen should preferably not be given during pregnancy and lactation.

Contraindication

The immediate recovery phase after myocardial infarction. Defects in bundle-branch conduction. Untreated narrow angle glaucoma. Acute alcohol, barbiturate and opiate intoxication. Flupentixol and Melitracen should not be given to patients who have received a MAO inhibitor within two weeks. Not recommended for excitable patient since its activating effect may lead to exaggeration of these characteristics.

Special Warning

Children: This tablet is not for paediatric use.

Storage Condition

Should be stored at a cool and dry place, protect from light and moisture.

Angenta contains Flupentixol + Melitracen see full prescribing information from innovator Monograph

FAQ

What does Angenta used for?

Angenta is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Does Angenta the same as diphenhydramine?

Benadryl (diphenhydramine) and Angenta (fexofenadine hydrochloride) are antihistamines used to treat allergic symptoms of seasonal allergic rhinitis (sneezing, runny nose, itchy or watery eyes), and hives. Benadryl is also used to treat insomnia, motion sickness, and mild cases of Parkinsonism.

Does Angenta stronger than cetirizine?

Cetirizine and Angenta (fexofenadine) reduced TSSC scores (p < 0.001) and individual symptoms (p < 0.05) more than placebo. However, cetirizine was more effective than fexofenadine (p < 0.05) for runny nose and sneezing (12 hours and overall), itchy/watery eyes (12 hours), and itchy nose/throat/palate (overall).

How quickly does Angenta work?

Angenta blocks histamine receptors and so stops the chain reaction that causes the symptoms of the allergy. It usually starts to work within half an hour to an hour after taking a dose. Angenta also helps relieve a type of itchy skin rash called chronic idiopathic urticaria.

What is the best time to take Angenta?

You should take Angenta before a meal where possible. Some people find it helps to swallow the tablet with a drink of water. Try to take the tablets at the same time of day each day, as this will help you to remember to take them.

Can I take Angenta with cetirizine?

No interactions were found between cetirizine and Angenta (fexofenadine).

What is another name for Angenta?

Fexofenadine is available under the following different Angenta names: Allegra, Allegra Allergy 12 Hour, Allegra Allergy 24 Hour, Children's Allegra Allergy, and Mucinex Allergy.

What are the side effects of Angenta?

Increased heart rate (tachycardia). Diarrhoea. Skin reactions such as rash and itching. Allergic reactions to the medicine, which may cause swelling of the face, lips, tongue or throat, difficulty breathing, chest tightness or flushing.

Is Angenta bad for kidneys?

Angenta has a high margin of safety and is also well tolerated in subjects with renal or hepatic impairment, in children and the elderly. No clinically significant drug interactions have been identified. Angenta is not associated with cardiotoxicity.

How long does Angenta take to work?

Angenta starts to relieve your symptoms within 1 hour and lasts for 24 hours. If you take too many tablets, contact your doctor or the nearest hospital emergency department immediately.

Does Angenta an anti inflammatory?

Angenta (fexofenadine) has proven anti-inflammatory activity and has been shown to inhibit a num- ber of mediators at clinically relevant concentrations, including in vitro inhibition of ICAM-1 expression on conjunctival and nasal epithelial cells.

Can Angenta cause constipation?

Angenta is often given chronically, at least during allergic season. Common side effects include blurred vision, dry mouth and throat, palpitations, tachycardia, abdominal distress, constipation and headache.

Does Angenta stop itching?

Angenta is an antihistamine that is used to treat the symptoms of seasonal allergies (hay fever) in adults and children. Angenta is also used to treat skin itching and hives caused by a condition called chronic idiopathic urticaria in adults and children at least 6 years old.

Is Angenta the best antihistamine?

Angenta, even in dosages exceeding those recommended, does not cross the blood-brain barrier to any appreciable degree, which makes it one of the least sedating of all second-generation antihistamines. Angenta is considered the antihistamine of choice for people in safety-critical jobs such as airline pilots.

Is Angenta good for sinus?

Angenta tablets contain fexofenadine, a type of antihistamine used to relieve the symptoms of seasonal and perennial allergic rhinitis. Sudafed contains pseudoephedrine, a sympathomimetic decongestant that reduces congestion in the nose nasal passages and sinuses, making it easier to breathe.

Does Angenta an antibiotic?

Angenta is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.